Accessibility navigation


Meta-analysis of binary data based upon dichotomized criteria

Böhning, W., Böhning, D. and Holling, H. (2007) Meta-analysis of binary data based upon dichotomized criteria. Zeitschrift für Psychologie / Journal of Psychology, 215 (2). pp. 122-131. ISSN 0044-3409

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1027/0044-3409.215.2.122


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics > Applied Statistics
ID Code:15750
Publisher: American Psychological Association

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation